Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 199, NWS Charleston, SC

August 13, 2007Jenkins County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Aug 13, 2007, 9:17 PM EDT for Jenkins County, Georgia. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2007, 9:17 PM EDT (01:17 UTC)
Expired
Aug 13, 2007, 9:45 PM EDT
In force
28 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Jenkins County, GA

The radar

The Charleston,SC radar (KCLX), 84 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 9:25 PM EDTTSTM WND DMGMillen, GAJENKINS COUNTY EMERGENCY MANAGER REPORTED A TREE DOWN ON A CAR AT INTERSECTION OF HWY 17 AND WASHINGTON ST. ALSO REPORTED SCATTERED TREES DOWN ACROSS THE MILLEN AREA. ALSO REPORTED ONE STRUCTURE FIRE...SUSPECTED TO BE STARTED BY LIGHTNING.
Aug 13, 9:27 PM EDTTSTM WND DMGMillen, GA1 TREE DOWN NEAR THE INTERSECTION OF HIGHWAY 17 AND CANDLE BRANK ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 1.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2007-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3026 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2007-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3026 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
1.8
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 140116
SVRCHS
GAC165-140145-
/O.NEW.KCHS.SV.W.0199.070814T0117Z-070814T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
917 PM EDT MON AUG 13 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JENKINS COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 945 PM EDT

* AT 912 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MILLEN...OR ABOUT OVER MILLEN...MOVING SOUTH AT 20 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  MILLEN...
  EMMALANE...
  BUTTS...
  SCARBORO...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS
AN EMERGENCY.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3288 8205 3289 8184 3277 8182 3268 8187
      3265 8185 3264 8186 3262 8196 3261 8199
      3261 8201 3263 8204
TIME...MOT...LOC 0117Z 356DEG 20KT 3279 8194

$$
2 follow-up statements
000 
WWUS52 KCHS 140132
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
932 PM EDT MON AUG 13 2007

GAC165-140145-
/O.CON.KCHS.SV.W.0199.000000T0000Z-070814T0145Z/
JENKINS GA-
932 PM EDT MON AUG 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR JENKINS COUNTY...

AT 929 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SCARBORO...OR ABOUT 7 MILES SOUTH OF MILLEN...MOVING
SOUTH AT 25 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BUTTS...
EMMALANE AND SCARBORO.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY 

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3277 8182 3274 8183 3269 8187 3265 8185
      3264 8186 3261 8199 3261 8201 3263 8204
      3276 8205 3278 8204
TIME...MOT...LOC 0132Z 353DEG 24KT 3269 8191

$$
000 
WWUS52 KCHS 140146
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
946 PM EDT MON AUG 13 2007

GAC165-140156-
/O.EXP.KCHS.SV.W.0199.000000T0000Z-070814T0145Z/
JENKINS GA-
946 PM EDT MON AUG 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR JENKINS COUNTY WILL EXPIRE AT
945 PM EDT...

AT 942 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR
THE LATEST WEATHER INFORMATION. REPORT ANY SEVERE WEATHER OR STORM
RELATED DAMAGE TO LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT
OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3277 8182 3274 8183 3269 8187 3265 8185
      3264 8186 3261 8199 3261 8201 3263 8204
      3276 8205 3278 8204
TIME...MOT...LOC 0132Z 353DEG 24KT 3269 8191

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 7:38 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Aug 13, 7:38 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
738 PM EDT MON AUG 13 2007

.SYNOPSIS...
A WEAK SURFACE TROUGH WILL MOVE ACROSS THE AREA TONIGHT AND TUE. A
LEESIDE TROUGH WILL THEN SET UP WED AND MOVE LITTLE THROUGH LATE
IN THE WEEK...AS THE ATLC RIDGE REMAINS NEARBY TO THE S AND SE. WE
WILL CONTINUE TO HAVE TO KEEP AN EYE ON THE TROPICS EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
ONGOING ISOLATED STRONG TO SEVERE THUNDERSTORMS SHOULD WEAKEN
DURING THE NEXT COUPLE OF HOURS...AND SHOULD DISSIPATE BEFORE
MIDNIGHT. THEN...SKIES SHOULD TURN OUT MOSTLY CLEAR. A FEW
LOCATIONS COULD APPROACH THEIR CROSS-OVER TEMPS LATE
TONIGHT...PRODUCING A LITTLE FOG ESP IN LOCATIONS THAT WERE
FORTUNATE TO RECEIVE A LITTLE RAIN TODAY. THIS IS NOT ENOUGH TO
WARRANT INCLUSION IN THE FCST HOWEVER.

LOW TEMPS TONIGHT WILL GENERALLY BE IN THE LOWER TO MID
70S...EXCEPT CLOSER TO 80 NEAR THE COAST...AND PERHAPS A FEW CO-OP
SITES DROPPING TO NEAR 70 FAR INLAND.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
THE FCST AREA REMAINS POSITIONED BETWEEN A MID AND UPPER RIDGE TO
THE W AND THE TROUGH ALOFT TO OUR E TUE AND TUE NIGHT. SURFACE
TROUGH THAT MOVES INTO THE AREA TONIGHT WILL LINGER NEARBY TUE AND
TUE NIGHT. ALTHOUGH THERE IS THIS BOUNDARY IN PLACE AND THE SEA
BREEZE...THERE IS STILL A STRONG CAP WITH SUBSIDENCE ALOFT...BUT
THERE IS NO SHORT WAVE LIKE TODAY. CERTAINLY COULD SEE ISOLATED
SHOWERS OR TSTMS GIVEN THAT SREF GUIDANCE DOES HAVE SOME 20
PERCENT PROBABILITIES...BUT MOS GUIDANCE IS CLOSE TO ZERO POPS. WE
WILL MAINTAIN THE RAINFREE FCST WITH RAIN PROBABILITIES TOO LOW TO
INCLUDE MENTION IN THE PUBLIC FCST.

OF CONCERN TUE IS THE POSSIBILITY OF A HEAT ADVISORY. BEST CHANCE
FOR ANY HEAT INDICES REACHING 105 OR GREATER IS ALONG THE COASTAL
COUNTIES WHERE THERE WILL BE SLIGHT POOLING OF DEWPTS IN THE LOWER
TO MID 70S. THIS ALONG WITH MAX TEMPS IN THE MID TO PERHAPS UPPER
90S WILL PRODUCE HEAT INDICES AROUND 105 OR 106 DEGREES. HOWEVER
IT DOES LOOK MARGINAL...AND NOT SURE IT WOULD LAST FOR THE
REQUIRED TWO HOUR MINIMUM TIME PERIOD. AFTER COORDINATION WITH WFO
ILM AND JAX HAVE DECIDED AGAINST A HEAT ADVISORY AT THIS TIME. WILL
LET EARLY MORNING FCST STAFF TAKE ANOTHER LOOK TO SEE IF IT IS
NECESSARY.

FURTHER INLAND THE TEMPS WILL BE CLOSE TO 100 DEGREES IN SOME
LOCATIONS...BUT AFTN DEWPTS WILL FALL INTO THE 60S...THUS KEEPING
HEAT INDICES BETWEEN 100 AND 105 DEGREES.

MIN TEMPS TUE NIGHT WILL BE SIMILAR TO TONIGHT. AGAIN WE WILL
APPROACH CROSS-OVER TEMPS IN SOME LOCATIONS SO LIGHT FOG WILL
OCCUR. NOT ENOUGH TO INCLUDE IN THE FCST HOWEVER.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THE REGION WILL REMAIN UNDER THE INFLUENCE OF AN UPPER LEVEL RIDGE
THROUGH FRIDAY...WHILE AT THE SURFACE ATLANTIC HIGH PRESSURE AND A
PIEDMONT TROUGH WILL DOMINATE. THIS PATTERN WILL LEAD TO A MOIST
SOUTHERLY FLOW AT THE SURFACE...WHILE A DOWNSLOPE FLOW AT THE
LOW-MID LEVELS OF THE ATMOSPHERE WILL RESULT IN ANOTHER ROUND OF
EXCESSIVE HEAT. IN ADDITION TO THE HEAT...HUMID AND HAZY
CONDITIONS ARE ALSO EXPECTED. HEAT INDEX VALUES COULD WARRANT THE
ISSUANCE OF HEAT ADVISORIES AND/OR PERHAPS EXCESSIVE HEAT
WARNINGS WEDNESDAY THROUGH FRIDAY. PRECIPITATION CHANCES LOOK
MINIMAL DURING THIS PERIOD...AS SUBSIDENCE AND DRY LOW-MID LEVELS
OF THE ATMOSPHERE SHOULD HELP SUPPRESS CONVECTION. CANNOT RULE OUT
ISOLATED SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON/EARLY
EVENING HOURS HOWEVER.

A COLD FRONT SHOULD DROP THROUGH THE AREA FRIDAY NIGHT...BUT
MOISTURE REMAINS LIMITED. THIS FRONT WILL USHER IN COOLER...OR A
RETURN TO NEAR NORMAL...TEMPERATURES INTO EARLY NEXT WEEK. ISOLATED
TO SCATTERED CONVECTION IS POSSIBLE SATURDAY THROUGH
MONDAY...ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING HOURS.

FORECASTS FROM THE NATIONAL HURRICANE CENTER REGARDING TROPICAL
DEPRESSION FOUR SHOULD BE MONITORED.

&&

.AVIATION /23Z MONDAY THROUGH SATURDAY/...
OUTFLOW FROM WEAKENING CONVECTION WILL PUSH THROUGH KSAV BETWEEN
0Z AND 2Z...SUPPORTING BRIEF RAINFALL AND GUSTY NORTH WINDS.
IF RAINFALL OCCURS AT KSAV...LATE NIGHT VISIBILITY COULD BRIEFLY
DROP BELOW THE 5SM INDICATED WITHIN THE 0Z TAF. OTHERWISE...ASIDE
FROM A SMALL CHANCE FOR MVFR VISIBILITY AT KCHS LATE TONIGHT...
VFR CONDITIONS WILL PREVAIL MUCH OF THE TIME AT BOTH LOCATIONS
THROUGH TUESDAY NIGHT. THE CHANCE FOR THUNDERSTORMS TUESDAY
REMAINS TOO LOW TO JUSTIFY A MENTION WITHIN THIS FORECAST
PACKAGE. TUESDAY...TAF TIMES PRIMARILY CORRESPOND TO WIND SHIFTS
AS THE SEA BREEZE DEVELOPS.

EXTENDED AVIATION OUTLOOK...MAINLY VFR CONDS ARE EXPECTED THROUGH
SAT...WITH A CHANCE OF SEEING VSBYS OCCASIONALLY DROP TO MVFR
LEVELS DURING THE EARLY MRNG HRS IN MIST AND IN ANY AFTN
CONVECTION OR HAZE.

&&

.MARINE...
SEA BREEZE CIRCULATION WILL WEAKEN THIS EVENING. THEN...AS SYNOPTIC
FLOW BECOMES S-SW TONIGHT AHEAD OF THE APPROACHING SURFACE TROUGH
AND SHORT WAVE ALOFT...THERE WILL BE A SLIGHT NOCTURNAL SURGE IN
WINDS. BUT NOTHING HIGHER THAN 15 KT NOR 3 FOOT SEAS. WINDS WILL
THEN VEER TO W AND DECREASE TOWARD DAYBREAK ON TUE.

LIGHT OFFSHORE WINDS TUE MORNING WILL BECOME ONSHORE AND INCREASE
WITH THE SEA BREEZE AND SYNOPTIC SELY FLOW IN THE AFTN...BUT WILL
AGAIN CAP WINDS AND SEAS AT 15 KT AND 3 FT RESPECTIVELY.

VEERING WINDS TO THE S-SW TUE NIGHT WITH AGAIN A SMALL SURGE UP TO
15 KT ACROSS MUCH OF THE ATLC WATERS. THIS MAY OCCUR FOR A
SLIGHTLY LONGER TIME THAN TONIGHT WITH SMALL BUT STEADY PRES RISES
AS ATLC RIDGE STARTS TO WORK ITS WAY BACK TOWARD THE WATERS. AS A
RESULT WE MIGHT GET SEAS UP TO AS HIGH AS 4 FT ACROSS THE OUTER GA
WATERS.

THE COMBINATION OF ATLANTIC HIGH PRESSURE AND A TROUGH OF LOW
PRESSURE INLAND WILL RESULT IN S/SW WINDS ACROSS THE COASTAL WATERS
WEDNESDAY THROUGH FRIDAY. A RATHER TIGHT SURFACE PRESSURE GRADIENT
BETWEEN THESE TWO SYSTEMS AND OCCASIONAL LOW LEVEL JETTING OVER THE
COASTAL WATERS COULD RESULT IN RATHER STRONG WINDS AT TIMES. SMALL
CRAFT SHOULD EXERCISE CAUTION HEADLINES MAY BE NEEDED IN THE
FUTURE...AND SMALL CRAFT ADVISORIES CANNOT BE RULED OUT FOR AT LEAST
THE OUTER GEORGIA WATERS LATER THIS WEEK. A COLD FRONT PASSING
THROUGH THE AREA FRIDAY NIGHT SHOULD RESULT IN LIGHTER WINDS FOR
SATURDAY.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Aug 13, 4:56 PM EDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
456 PM EDT MON AUG 13 2007

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>051-141030-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
456 PM EDT MON AUG 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

STRONG THUNDERSTORMS...A FEW THUNDERSTORMS COULD STILL PRODUCE 30 TO
40 MPH WIND GUSTS THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

EXCESSIVE HEAT...HEAT INDICES MAY BRIEFLY REACH 105 IN SOME AREAS
TUESDAY AFTERNOON. A HEAT ADVISORY IS NOT EXPECTED AT THIS TIME.

HEAT INDICES OF 105 TO 110 ARE EXPECTED WEDNESDAY AFTERNOON THROUGH
FRIDAY AFTERNOON ACROSS MUCH OF SOUTHEAST SOUTH CAROLINA AND
SOUTHEAST GEORGIA. HEAT ADVISORIES MAY EVENTUALLY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ330-350-352-354-374-141030-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
456 PM EDT MON AUG 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

.STRONG THUNDERSTORMS...ISOLATED THUNDERSTORMS ON THE CHARLESTON
COUNTY COASTAL WATERS MAY BECOME STRONG THIS EVENING...RESULTING IN
WIND GUSTS TO NEAR 30 KNOTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER WE DO
REQUEST ANY REPORTS OF MARINE CONDITIONS.

33

In the hours before

Local storm report, Aug 13, 8:19 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
819 PM EDT MON AUG 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     FAIRFAX                 32.96N 81.24W
08/13/2007                   ALLENDALE          SC   PUBLIC

            1 OAK TREE FELL ONTO A TRUCK NEAR THE CENTER OF FAIRFAX.

&&

DPB
Special weather statement, Aug 13, 8:31 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
831 PM EDT MON AUG 13 2007

GAZ115-116-138-140130-
EVANS-INLAND BRYAN-INLAND LIBERTY-
831 PM EDT MON AUG 13 2007

...STRONG THUNDERSTORMS WILL IMPACT EVANS COUNTY...BRYAN COUNTY AND
LIBERTY COUNTY THROUGH 930 PM EDT...

AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG WINDS OF 40
TO 50 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11
MILES NORTH OF EDNA TO LANIER TO BLITCHTON...MOVING SOUTH AT 25 MPH.

AREAS IN AND AROUND ALLENHURST...BELLVILLE...BLITCHTON...CLAXTON...
CROSSROADS...DAISY...ELLABELL...FLEMINGTON...FORT STEWART...
GROVELAND...GUM BRANCH...HAGAN...HINESVILLE...LANIER...MCINTOSH...
PEMBROKE...RICEBORO...WALTHOURVILLE AND MIDWAY WILL BE IMPACTED
THROUGH 930 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Aug 13, 8:43 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
843 PM EDT MON AUG 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     KILDARE                 32.53N 81.46W
08/13/2007                   EFFINGHAM          GA   LAW ENFORCEMENT

            TREES DOWN ON SPRINGFIELD ROAD.

0725 PM     TSTM WND DMG     KILDARE                 32.53N 81.46W
08/13/2007                   EFFINGHAM          GA   LAW ENFORCEMENT

            TREE DOWN ON POWER LINE ON KILDARE ROAD.

&&
Special weather statement, Aug 13, 8:43 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
843 PM EDT MON AUG 13 2007

GAZ087-140130-
JENKINS-
843 PM EDT MON AUG 13 2007

...STRONG THUNDERSTORMS WILL IMPACT JENKINS COUNTY THROUGH 930 PM
EDT...

AT 843 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50
MPH.  THIS STORM WAS LOCATED NEAR PERKINS...OR ABOUT 9 MILES NORTH OF
MILLEN...MOVING SOUTH AT 35 MPH.

AREAS IN AND AROUND EMMALANE...MILLEN...PERKINS AND SCARBORO WILL BE
IMPACTED THROUGH 930 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Aug 13, 8:55 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
855 PM EDT MON AUG 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     TSTM WND DMG     SHAWNEE                 32.48N 81.41W
08/13/2007                   EFFINGHAM          GA   TRAINED SPOTTER

            TREES AND POWER LINES DOWN ALONG SHAWNEE ROAD.

&&

JPC
Special weather statement, Aug 13, 9:07 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
907 PM EDT MON AUG 13 2007

GAZ100-140130-
BULLOCH-
907 PM EDT MON AUG 13 2007

...STRONG THUNDERSTORMS WILL IMPACT BULLOCH COUNTY THROUGH 930 PM
EDT...

AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
WINDS OF 40 TO 50 MPH.  THIS STORM WAS LOCATED NEAR PORTAL...OR ABOUT
8 MILES NORTHWEST OF STATESBORO...MOVING SOUTH AT 15 MPH.

AREAS IN AND AROUND HOPEULIKIT...PORTAL AND REGISTER WILL BE IMPACTED
THROUGH 930 PM EDT.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 9:39 PM EDTSevere Thunderstorm WarningCHSBulloch66 min
Aug 13, 11:10 PM EDTSpecial Marine WarningCHS2 hr
Aug 14, 3:44 AM EDTHeat AdvisoryCHSEffingham, Long16 hr
Aug 14, 5:04 PM EDTHeat AdvisoryCHSBulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more27 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.